| Model Number |
SD08R-SP05X-000 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2019-00021 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.
Event or Problem Description
On april 15, 2019, an ad-tech clinical specialist reported that during a case they attended the surgeon encountered an issue after implanting four ad-tech depth electrodes.Upon initial device testing subsequent to implantation it was identified that two of the devices that were labeled as 8 contact depth electrodes were in fact 6 contact depth electrodes.There was no impact to the patient due to this incident.